Direct methods for solving a singular integro-differential equation
Differencialʹnye uravneniâ, Tome 24 (1988) no. 3, pp. 482-488
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_3_a14,
author = {M. G. Akhmadiev},
title = {Direct methods for solving a singular integro-differential equation},
journal = {Differencialʹnye uravneni\^a},
pages = {482--488},
year = {1988},
volume = {24},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_3_a14/}
}
M. G. Akhmadiev. Direct methods for solving a singular integro-differential equation. Differencialʹnye uravneniâ, Tome 24 (1988) no. 3, pp. 482-488. http://geodesic.mathdoc.fr/item/DE_1988_24_3_a14/